Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


WHAT DO YOU THINK DOC?
Jul 13, 2006

hi doc, ive been reading a lot about you and your crusade against this terrible disease... i just have one question for you? im in the navy and had two very high risk exposer(no protection at all) one is with my current girlfreind right now. it started around mid mid march, a month and a half late i devolped what i can say flu like symptoms but i was able to shake it off within 3 days, but after that i developed severe dry cough that gradually slowed down. to this day i still have a little bit of dry cough. i know i shouldnt rely on symptoms and i should get tested, wich i actually did.. i went and got tested on may 31st 06. 6 to 8 weeks after my exposure.if my results do come up negative.. should i get tested again? and how conclusive is this negative result.. can i speculate that i would have a good chance on being negative again??? and what do you think is causing this nagging cough.. i tried evrything from over the counter drugs to inhalers.. should i try antibiotics??? please give me your insight im really stressed out by this.. thanks again doc... take care and god bless:)

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
PLEASE HELP!!! I WILL DONATE!!
Next
Are Dubya Cronies monitoring over this site???

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement